# SDR AALA201608019008

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 22,995 hours, 9,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR MISSING EMERGENCY EXIT LIGHT COVER.  INSTALLED EMERGENCY EXIT LIGHT COVER  AT THE R4 DOOR AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
